# SDR Z5FA011911N605CS1

- Difficulty date: January 19, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N605CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800001
- Aircraft time: 5,757 hours, 3,898 cycles
- Engine: Pwc PW306C
- Engine time: 4,381 hours, 2,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

ON  DESCENDING  INTO PBI AT APPROX 37000' CREW REDUCED THE POWER TO APPROX 70 PERCENT N1 AND FELT A SLIGHT VIBRATION AND NOTICED THE CYAN MESSAGE ON THE EICAS "ENGINE SHUTDOWN - L", INSTANTLY CREW OBSERVED A RELIGHT AND IT RAN PERFECTLY AFTER THAT.  THE FLIGHT CONTINUED NORMAL AND LANDED WITHOUT INCIDENT AND ON TIME.  ACFT TAXIED TO FBO AND IS CURRENTLY IN MX.
